# SDR SWAA2021090799311

- Difficulty date: July 28, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 695 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND BL0 AT PASSENGER CABIN ; 2021-341148 / [01] REPLACED ANGLE AND FASTENERS LOCATED BS695 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG # 273A9110 REV A; [02] TASK COMPLETED RII ITEM
